# SDR AALA20140926012

- Difficulty date: September 26, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 46,136 hours, 18,648 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

STABILIZER OUT OF TRIM LIGHT CAME ON & ELEC STABILIZER TRIM FAILED.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  REPLACED STAB TRIM ACTUATOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
